EconPapers    
Economics at your fingertips  
 

Stationary Points—I: One‐Dimensional p‐Fuzzy Dynamical Systems

Joao de Deus M. Silva, Jefferson Leite, Rodney C. Bassanezi and Moiseis S. Cecconello

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: p‐Fuzzy dynamical systems are variational systems whose dynamic is obtained by means of a Mamdani type fuzzy rule‐based system. In this paper, we will show the 1‐dimensional p‐fuzzy dynamical systems and will present theorems that establish conditions of existence and uniqueness of stationary points. Besides the obtained analytical results, we will present examples that illustrate and confirm the obtained mathematical results.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/495864

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:495864

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:495864